MathSciNet Relay Station
MathSciNet bibliographic data
MR283609 (44 #839) 47.35 (46.00)
Harrison, K. J.; Radjavi, Heydar; Rosenthal, Peter A transitive medial subspace lattice. Proc. Amer. Math. Soc. 28 1971 119–121.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement